Doctor insights on:
Brown Discharge On Birthcontrol
I fingered myself pretty hard last night. The left side of my abdomen hurts and it hurts to cough. Light brown discharge. Took birthcontrol & alcohol.
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
I'm having brown discharge after starting birthcontrol. Is that normal? I've only been taking it for 2 weeks and it's been at the same time everyday.
Discharge: The brownish discharge may be caused by the hormones found in your birth control pills. ...Read more
Diff opinion not breakthrough not on oc, birthcontrol.Nvr hve been wut else wud cause me to wake up with brown discharge n CM soaked panties?
Hormones: I'm not sure what type of answer you're looking for, but breakthrough bleeding (assuming there was no trauma to the vagina or cervix as the cause of bleeding) is going to come from the uterus and is determined by hormones. Brown discharge is old blood. See a gynecologist if the answers you are receiving on healthtap aren't to your liking. An exam might be a good idea, if the bleeding unexplained. ...Read more
I am on birthcontrol i missed a pill friday took two on saturday now i am seeing brown
Discharge and i have two more tablets to finish my back?
Expected: Missing a pill can make you have an early period. Finish taking all the pills in the pack but don't be surprised if you have an early period or early spotting. Best wishes! ...Read more
I was taking birthcontrol kept getting a brown discharge so i stop taking iit the discharge reduced but sometimes i get clot stretchy brown stuff?Help
Can be normal: Ovulation discharge is normal and experienced by large numbers of women. During ovulation you may see changes in the color and consistency of vaginal discharge. Menstrual irregularities are also quite common and can be caused by a wide variety of factors. If you have no other symptoms and this does not occur regularly would not worry. ...Read more
I'm on birthcontrol. Had sex week and a day ago. Have had a brown discharge for three days. What's going on?
Spotting? STD? : If this is a new partner or if you didn't use a condom, please go get tested for an STD. And if you missed any birth control pills, that can cause withdrawal bleeding or what you're calling brown spotting. ...Read more
I've been on birthcontrol for 3 weeks. The day after i had sex i started having a brown discharge, there are no other symptoms, what does mean?
Old blood, infection: Usually, this could be old blood that your body is naturally getting rid of, or possibly a sign of infection. If it persists, or you have excessively yellow, green or other colored discharge more than a couple days, see your doc to get a smear/other tests to make sure it's nothing serious. ...Read more
I was treated for chylamdia with amiztrocyin im on birthcontrol too my cycle is supposse to start but its only dark brown discharge with little blood?
Birth control: It is not unusual to skip a period or have a light period while on birth control pills especially if you are taking the 24 or 26 day active pill packs or taking active pills continuously. ...Read more
This is my 2nd month of birthcontrol and I'm supposed to be on the 3rd day of my period and I just have a little light brown discharge.
Not abnormal: When you are on the BCPs your periods are usually much shorted and lighter. It is not unusual to bleed for just one day. ...Read more
18 not a virgin have brown discharge coming from vagaina after boyfriend fingered me, also on birthcontrol not time for period yet. What happening?
discharge is usually "old" blood...from period or in your case perhaps some excess "trauma" during love-making
Hope this helps
Dr Z ...Read more
I started the birthcontrol Depo-Provera in dec and now i'm starting to get brown discharge from my vaginal area. What is going on?
I missed 3 weeks of birthcontrol pills could that be why I'm having a lil brown discharge and gas but I also had unprotected sex what's wrong with me?
I have been on on the birthcontrol previfem (norgestimate and ethinyl estradiol) for two years and have a brown discharge a week before my period. Is it normal? Any way to make it stop?
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
Possibly: It is not uncommon for women on birth control pills to have their periods become lighter, shorter, less frequent, or stop all together. These changes can occur once, occasionally, frequently or all the time. If you have not missed any pills and had protected sex, the likelihood of being pregnant is very low. If still concerned, you can check a urine pregnancy test. ...Read more
Usually: This can occur due to an effect of the hormones on thinning the uterine lining, and decreasing the amount of tissue that accumulates each month, and some patients develop a brownish discharge that is the shedding of older blood/tissue from the uterine lining. Many different things can cause though. ...Read more
Many possibilities: Spotting or irregular bleeding is common in the first 3 months of any new pill. Missed pills also cause bleeding, so be sure you're not missing, but spotting/ bleeding can have other causes: pregnancy, fibroids, stds, a polyp. Bc other than pills may have spotting (the shot, implant, or progestin iud). See your dr to be sure. ...Read more
Spotting is not : Uncommon with contraceptives. Brown discharge is usually older, deoxygenated blood. ...Read more
Yes: Some women's bodies are more sensitive than others. That being, taking their pills in the evening, then morning can cause them to break through bleeding which may show up as spotting. ...Read more
Chunky brown discharge started 1 week after starting birth control and has lasted for a week now. Is this normal?
No. : Need gyn eval to uncover reason for bleeding and help it stop. Best of luck. Dr. R ...Read more
How long to expect brown discharge on continuous birth control i take same exact time every day its been 4 months?
I just started birth control for the first time two weeks ago, just recentley I've noticed a brown discharge. Will it go away eventually?
Usually: There can be irregular spotting (which is what the brown discharge is) for about three months when initially starting pills. If not, it doesn't mean the pill is not working, it is just a nusiance and your doctor may want to try a different pill to relieve this. ...Read more
Iv been on birth control since xmas, all been fine since three weeks ago where i had some brown discharge and it hasent stopped yet, no pain?
Brown discharge: The discharge may represent old unoxygenated blood ...Read more
Im on birth Control, I have been for over 2 years. This month I'm experiencing a brown discharge and it's not that time of the month. Meaning?
Old Blood: you are passing some old blood that is in your uterine and vaginal vault. ...Read more
I just started a new birth control and the first week is normal along with the third and fourth. It the second week I have a dark brown discharge.
It should go away: Irregular bleeding when first starting the pill is relatively common. I encourage my patients to stay with any new pill for 3 cycles before changing to a different pill. If you cannot stand the irregular bleeding, the next step would be to use a pill which contains more estrogen than the one you are currently using. That change may or may not help in the short term and but should help long term. ...Read more
I'm having dark brown discharge and am in the middle of my cycle. Also on birth control. Please help.
May be normal: Menstrual blood is composed of blood and sloughed tissue. It can be red, light brown, or dark brown. It can be thin or clotty. These can be normal variations. However if associated with itching, burning, fever, odor, abdominal pain or other concerns, then see a gynecologist or doctor for further evaluation ...Read more